# SDR SWAA2014030325717

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE AT AILERON 2ND BAY OTBD ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
